# SDR CA120319008

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 2,434 hours
- Engine: Ge CT78A
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: SB1149101
- Condition: Worn
- Location: Tail Rotor
- Part time: 2,951 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE RADIAL PLAY FOUND IN TAIL ROTOR DRIVE SHAFT, BEARING HOUSING ASSY. BEARING AND HSG ASSY REPLACED AS A UNIT.
